European journal of gastroenterology & hepatology · 2006
Imatinib mesylate-induced acute hepatitis in a patient treated for gastrointestinal stromal tumour.
Клинический случайСтатьяОбзорНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Pariente Alexandre, Etcharry Francine, Cales Valérie, Laborde Yves, Ferrari Sylvie, Biour Michel
Аннотация
We report the first case of hepatocellular injury occurring in a patient treated for metastatic gastrointestinal stromal tumour (GIST) with imatinib mesylate, with two positive rechallenges including one with 2.5% of the current therapeutic dosage. The patient could be treated later with sunitinib without liver toxicity. Grade 3-4 liver toxicity could occur in one out of 40 treated patients with imatinib for GIST, and fatalities have been reported. Regular monitoring of liver function tests is essential in patients treated with imatinib.